MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/ MICROCLAVE® CLEA; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/ MICROCLAVE® CLEA; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 12514-01
Medical Device Problem Codes Disconnection (1171); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.
 
Event or Problem Description
It was reported that a 7" (18 cm) appx 0.45 ml, pressure infusion (400psig) ext set w/ microclave® clear, purple clamp, rotating luer was found to have disconnected during patient use.The reporter stated that they were having trouble with their extension sets since it was not connecting correctly or coming unconnected.There was no patient harm reported.
 
Additional Manufacturer Narrative
The complaint on the 12514-01 device could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history record was reviewed and no non conformities were found that would have led to the reported complaint.Additional/updated information can be found in b5, d9, d10, e4 and h6.
 
Event or Problem Description
Additional information was received stating that patient (b)(6) was involved in the event.It was also stated that they were not able to inject correct amount of contrast and the nurse assured that the connector was hooked up properly and tight.There was patient involvement, no human harm or adverse event and no delay in therapy reported.

Brand Name
7" (18 CM) APPX 0.45 ML, PRESSURE INFUSION (400PSIG) EXT SET W/ MICROCLAVE® CLEA
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20452382
Report Number9617594-2024-01450
Device Sequence Number17903696
Product Code FPA
UDI-Device Identifier00887709044470
UDI-Public(01)00887709044470(17)290601(10)14041042
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K100576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number12514-01
Device Lot Number14041042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date10/15/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CONTRAST INFUSATE, MFR UNK.
Patient SexUnknown